# SDR FDEA201407241951

- Difficulty date: July 24, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 27,761 hours, 14,879 cycles
- Engine: Ge CF680
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING 1000 FT AFTER TAKEOFF, RECEIVED A NR 2 ENGINE THRUST REVERSER PRESSURIZED.  REPLACED ECS CONTROL WIRE HARNESS AND THRURST REVERSER RETURNED TO NORMAL  CONFIGURATION,  PERFORMED  OPS TEST OF HP VALVE  AND THRUST REVERSER,  ALL CHECKED GOOD.
